Couldn't find what you looking for?

TRY OUR SEARCH!

Back in February I was treated with Flagyl for an intestinal parasite. Afterward I took probiotics (Culturelle) and have since become lactose intolerant and what feels like IBS. My question is that recently after a UTI which was successfully treated, I have been experiencing intermittent pain in my lower back, on both sides, over my hips. It always feels better after I burp and it seems to move around. Any feedback or information about how long it takes for the aftermath of the parasitic infection and treatment to dwindle. I was hoping to feel better by now. My doctor assures me it is not the parasite but it takes a long time for the epithelium to heal after being denuded by this whole siege. Thank you for any information.

Loading...

Parasites are not that easy to get rid of. I also took Flagyl first after which I developed problems with UTI, and abdominal pains. I had problems with burning and frequent urinations and low sex drive for two months, not to mention sexual troubles once I would decide to have sex with my partner. These were the drug’s side effects-doctor said.

Anyway, once the parasite started leaving my body I had a variety of symptoms. My doc said these were normal reactions to parasite leaving the body. I had further stabbing pains in the abdomen, headaches, fatigue, increased urination (again) and loose stools.

The complete recovery probably depends on type of the parasite and how you took care of yourself during and after invasion. After all, the parasites do cause a lot of damage to our bodies. They produce toxic substances, destroy cells, invade body tissues, depress our immune system and cause nutrient deficiencies.
Now, if you paid attention to your diet and other habits, the recovery should have gone smoother.

Has your doc performed another stool culture when he confirmed that you are parasite-free. Parasites do have strange ways of surviving and moving from one part of the body to another, making the treatment harder.
Reply

Loading...

there is an intestinal parasite called giardia which causes lactose intolerance. Possibly, you have this and need more medication as flagyl is not the correct one for this particular parasite.
Reply

Loading...